# SDR ASAA2022021037452

- Difficulty date: February 10, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,606 hours, 16,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 147A550611
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM HAS LIGHT CORROSION AT LBL 45. GROUNDED - YES. REPAIRED STA 986 FLOOR BEAM AT LBL 45 IAW B737-800 SRM 53-70-51-2R-6.W= .500" O= .150" R= .109" L= 2" D= .041".
